Research ArticleOpen accessIn the abstractTowards a Scalable File System on Computer Clusters Using DeclusteringVu Anh Nguyen, Samuel Pierre, Dougoukolo KonaréJournal of Computer Science, Vol. 1, Issue 3 · 30 Sep 2005 · 6,516 accessesView PDFCite
781 articles for “IP Address”
Set a search alertResearch ArticleOpen accessIn the abstractEdge Defection Prediction by Using Wavelet CompressionYas A.K. AlsultannyJournal of Computer Science, Vol. 1, Issue 3 · 30 Sep 2005 · 7,287 accessesView PDFCite
Research ArticleOpen accessIn the abstractRevisiting Overflow in Integer MultiplicationEyas El-Qawasmeh, Ahmed DalalahJournal of Computer Science, Vol. 1, Issue 3 · 30 Sep 2005 · 7,384 accessesView PDFCite
Research ArticleOpen accessIn the abstractThe Role of Environmental Non-Governmental Organizations in Natural Resources Management Extension (Case Study in Iran)Iraj M. Mohammadi, Mehrdad MirbodAmerican Journal of Environmental Sciences, Vol. 1, Issue 3 · 30 Sep 2005 · 6,724 accessesView PDFCite
Research ArticleOpen accessIn the abstractThe Impacts of Total System Design Factors on Human Performance in Power PlantsA. Azadeh, J. Nouri, I. Mohammad FamAmerican Journal of Applied Sciences, Vol. 2, Issue 9 · 30 Sep 2005 · 6,674 accessesView PDFCite
Research ArticleOpen accessIn the abstractIntroducing Song Form Intelligence into Streaming AudioKevin CurranJournal of Computer Science, Vol. 1, Issue 2 · 30 Jun 2005 · 6,572 accessesView PDFCite
Research ArticleOpen accessIn the abstractComparison of Probability Curves Obtained from 2 Quantitative Allergen-specific IgE Assays: FEIA and 3gAllergyTMT. M. Li, T. Chuang, S. M. Li, D. Hovanec-BurnsAmerican Journal of Immunology, Vol. 1, Issue 2 · 30 Jun 2005 · 6,737 accessesView PDFCite
Research ArticleOpen accessIn the abstractBuilding Cost Comparison Between Conventional and Formwork System: A Case Study of Four-storey School Buildings in MalaysiaNuzul Azam Haron, Ir. Salihuddin Hassim, Mohd. Razali Abd. Kadir, Mohd Saleh JaafarAmerican Journal of Applied Sciences, Vol. 2, Issue 4 · 30 Apr 2005 · 9,020 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Generalization of the Frobenius Method for Ordinary Differential Equations with Regular Singular PointsJung-Hua Chou, Raylin WuJournal of Mathematics and Statistics, Vol. 1, Issue 1 · 31 Mar 2005 · 7,540 accessesView PDFCite
Research ArticleOpen accessIn the abstractExtending UML-RT for Control System ModelingQimin Gao, L. J. Brown, L. F. CapretzAmerican Journal of Applied Sciences, Vol. 1, Issue 4 · 31 Dec 2004 · 6,743 accessesView PDFCite